# SDR COMA0660393

- Difficulty date: June 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 26,204 hours, 23,409 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5251 - CREW REPORTED 3A PUMP CAUTION INFLIGHT, THEN ON LANDING, HAD A MOMENTARY GEAR DISAGREE.  CREW PERFORMED A GO-AROUND WITH NO FURTHER EVENTS.  DEFERRED 3A PUMP PER MEL 29-12-01.
